Universidad Complutense de Madrid
E-Prints Complutense

Asymptotic Theory for Extended Asymmetric Multivariate GARCH Processes

Impacto

Descargas

Último año



Asai, Manabu y McAleer, Michael (2016) Asymptotic Theory for Extended Asymmetric Multivariate GARCH Processes. [ Documentos de Trabajo del Instituto Complutense de Análisis Económico (ICAE); nº 14, 2016, ISSN: 2341-2356 ]

[img]
Vista previa
PDF
Creative Commons License
Esta obra está bajo una licencia de Creative Commons: Reconocimiento - No comercial - Compartir igual.

292kB

URLTipo de URL
https://www.ucm.es/icaeInstitución


Resumen

The paper considers various extended asymmetric multivariate conditional volatility models, and derives appropriate regularity conditions and associated asymptotic theory. This enables checking of internal consistency and allows valid statistical inferences to be drawn based on empirical estimation. For this purpose, we use an underlying vector random coefficient autoregressive process, for which we show the equivalent representation for the asymmetric multivariate conditional volatility model, to derive asymptotic theory for the quasi-maximum likelihood estimator. As an extension, we develop a new multivariate asymmetric long memory volatility model, and discuss the associated asymptotic properties.


Tipo de documento:Documento de trabajo o Informe técnico
Palabras clave:Multivariate conditional volatility, Vector random coefficient autoregressive process, Asymmetry, Long memory, Dynamic conditional correlations, Regularity conditions, Asymptotic properties.
Materias:Ciencias Sociales > Economía > Econometría
JEL:C13, C32, C58
Título de serie o colección:Documentos de Trabajo del Instituto Complutense de Análisis Económico (ICAE)
Volumen:2016
Número:14
Código ID:39131
Depositado:21 Sep 2016 11:40
Última Modificación:21 Sep 2016 11:40

Descargas en el último año

Sólo personal del repositorio: página de control del artículo